Differential and Integral Equations

Uniform decay of weak solutions to a von Kármán plate with nonlinear boundary dissipation

Mary Ann Horn and Irena Lasiecka

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 885-908.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267712

Mathematical Reviews number (MathSciNet)
MR1270110

Zentralblatt MATH identifier
0806.35181

Subjects
Primary: 35Q72
Secondary: 73K10 73K50 93C20: Systems governed by partial differential equations

Citation

Horn, Mary Ann; Lasiecka, Irena. Uniform decay of weak solutions to a von Kármán plate with nonlinear boundary dissipation. Differential Integral Equations 7 (1994), no. 3-4, 885--908. https://projecteuclid.org/euclid.die/1370267712


Export citation